# SDR HNAA2023092600348

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 49,816 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3FLOOR STRIP EMERGENCY LIGHTS FROM LAV DOOR TO SEAT #12 ARE INOP.   R & R INVERTER # 6 IAW AMM 33-50-11 OP TEST GOOD
